Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    16
  • views
    6890

05.03.2010 Day 30!

Hopefull20

220 views

One month of treatment, 30 days... :D))

My face is still breaking out but it looks a lot better, without redness and the scars from previous spots are fading away.

side effects: back pain, dry lips, tiredness and peeling skin.

Things are good, my derm is happy with my progress and I'm happy too.

(P.S sorry for my English, it's my third language, first is Russian, next is Hebrew and English is the third... so don't judge me too harshly :D) )



2 Comments


Recommended Comments

I'm so glad that u can continue with accutane! I'm a little nervous about my bloodtest too since I have been experiencing chest pains! Did the doctor give you a higher dose this month? I remember you were on 30 mg same as me~

Share this comment


Link to comment
I'm so glad that u can continue with accutane! I'm a little nervous about my bloodtest too since I have been experiencing chest pains! Did the doctor give you a higher dose this month? I remember you were on 30 mg same as me~
Thanks :)Don't be nervous, I think everything will be just fine. I countinue to take 30 mg... for 5 more month :-

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×